Rebif withdrawal symptoms

Common Questions and Answers about Rebif withdrawal symptoms

rebif

I'e been on <span style = 'background-color: #dae8f4'>rebif</span> just over 4 months. Wednesday nights injection gave me the absolute worst headache. I still have it. But I develoved severe diarrhea, the knd that gives you no warning. (Fun huh?) nd I've got the dry heaves. Has this happened to anyone else?
we were supposed to make the final decisions and get me started on <span style = 'background-color: #dae8f4'>rebif</span>. He asked me how I have been doing since I got out of the hospital a few weeks ago, and I told him that my numbness has gotten progressively worse as the Prednisone tapers down, and that I was starting to have some new symptoms, most bothersome being the terrible muscle spasms in my left arm... they're so bad they draw my hand up, and I can't even lift my arm.
I don't know if maybe I'm just having <span style = 'background-color: #dae8f4'>withdrawal</span> <span style = 'background-color: #dae8f4'>symptoms</span> from being taken off the Tramadol and Mirtazapine cold turkey. I've been on the both for a couple of months. I just don't know. In addition to back and legs my head has started to act up and for whatever weird reason I'm starting to have trouble urinating. So I just don't know. My PCP wants to see me this thrusday. So we'll see if she changes my meds again. Thanks for reading and for any comments or advice.
Did some more tests, went back and got the official verdict 3 weeks later - that was 4 months after all my <span style = 'background-color: #dae8f4'>symptoms</span> started. He recommeded we start treating aggressively and suggested <span style = 'background-color: #dae8f4'>rebif</span> but gave me the choice. I had already done some research and agreed. That was Feb. of this year. rebif made me feel worse overall. Felt like I had the flu all the time, but was hoping it was doing something good also.
Is there a reason a neurologist wouldn't prescribe it when it seems to be the only means of a good night's sleep? I am on <span style = 'background-color: #dae8f4'>rebif</span>. Is it the combination of the drugs? I am not understanding why she doesn't want to prescribe it. I guess go to alcohol? No prescription needed there!
Had I not thought of liver metabolism, I might have considered all those symptoms which were toxic <span style = 'background-color: #dae8f4'>symptoms</span> of Oxy, to be <span style = 'background-color: #dae8f4'>withdrawal</span> <span style = 'background-color: #dae8f4'>symptoms</span> of coming off the Tegretol. Well, a lot of words to entrench my leadership in 0N-AND-ON ANON and to explain why we need to control urinary incontinence to control the mouse population in our homes.
The six hours time frame sounds average for the 'flu-like' <span style = 'background-color: #dae8f4'>symptoms</span> to appear. I know staying hydrated is very important. Others can share the names and dosages of drugs they use to combat these side effects and how they time injections to minimize the misery. There are a variety of special tricks we learn by trial and error. Hopefully we can limits your trials and help you find success.
My MS neuro has ordered another MRI (just had one in March) to see if there are any new lesions given my new <span style = 'background-color: #dae8f4'>symptoms</span>, THEN he said he would work on making me more comfortable. I know, I should have asked for something then but cog fog and the notion of another MRI (which he only does yearly unless there is something "serious" going on (his words)). threw me for a loop. Well, the pain and spasms are increasing and I'm definitely getting cranky. so, any help would be appreciated.
He came in and told me that my <span style = 'background-color: #dae8f4'>symptoms</span> do not line up with the MRI. I have ON, one 3mm lesion in my right frontal lobe white matter and some areas in my periventricular region that were not there 2 years ago. They did not call them lesions in the periventricular area but ubos. That was what my 3 mm lesion was 2 years ago. It has become larger.
Feel pretty shaky today...day 4 on 10 mg...dread Thanksgiving morning, going down to 5 mg. <span style = 'background-color: #dae8f4'>withdrawal</span> headache is pretty bad. It's good to know that you are confident in Dr. K, it boosts mine, as well. I'm glad you're not trying to cook Thanksgiving dinner either. It really is too hard. Today, the pain has been so bad in my back, that I am wondering how I am going to manage to go to my sisters...but I have to go, I couldn't bear to let her down, she's so excited that I'm coming.
The altered sensations you are having on the skin are not due to any skin disease. In all probabilities, these are <span style = 'background-color: #dae8f4'>symptoms</span> of peripheral neuropathy. And it is changing places. t hints at some progressive injury to the peripheral nerves, or even higher up in the brainstem or the brain itself. A demyelinating disorder has to be ruled out. You can speak to the doctor about this.
MedHelp Health Answers